# SDR ASAA2014100609310

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,876 hours, 7,754 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM 1 AND 2 WOULD NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED. CHECKED LED STATUS LIGHTS ON IRIDIUM TRANSCEIVER, ALL GREEN.  ACCOMPLISHED VOICE TEST OF BOTH INCOMING AND OUTGOING CALLS FOR SAT 1 AND SAT 2.  GROUND VERIFICATION TEST PASSES, IAW AMM 23-15-00/501.
